# SDR DXTR20120223001

- Difficulty date: February 23, 2012
- Submitted: February 23, 2012
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N646QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605246
- Aircraft time: 8,492 hours, 6,790 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 663300031
- Part serial: 005247
- Condition: Cracked
- Location: Rudder
- Part time: 8,492 hours, 6,790 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SKIN CRACKED ON LOWER L/E.  R & R SKIN WITH NEW PN 6633000-5.
